Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bumps on upper and middle back. Whitish clear liquid discharge followed by bleeding and scabbing. How can I get rid of them?

I have bumps on my upper and middle back along with my neck and sometimes around my face that appear at first to be zits, and common back acne ..except when I pop them it seems to never go away, or after I get the white out it oozes clear-ish liquids followed by bleeding followed by oddly fast scabbing. please let me know if you can help
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  322
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
i would be pleased to answer your question
You seem to be having inflammed lesions of acne and folliculitis.

You will need to take a short course ( 3 week) antibiotic for example: Doxycycline 100 mg daily You will get it by prescription from your Dermatologist or GP .

For cleaning You can use: Cetaphil cleansing lotion .

For application : you should apply Nadifloxacin cream twice a day on the individual lesions .

You should also apply Dermocalm lotion in the back daily after bath on the entire back for a soothing effect over the back for 20 days .

Thanks and Take care
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor